# SDR HEEA083433

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,785 hours
- System (JASC): 2300 · Communications System
- Part: Receptacle
- Part number: CIX100LVHGK374
- Condition: Broken
- Location: Comms Headset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEPTACLE FOR HEADSET BROKEN. REPLACED.
